# SDR R61A201706070393

- Difficulty date: June 7, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000026
- Aircraft time: 29,995 hours, 20,157 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK,  CORROSION IN AFT CARGO SHEAR TIE AT FRAME 82, STRINGERS 27 - 28R.   REMOVED AND REPLACED SHEAR TIE IAW SRM 5143-04, 51-42-02, 51-41-01, 51-43-04, 51-40-02, 51-23-04, AND 51-23-06.
